# SDR WRLA2009041

- Difficulty date: February 9, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: ARC0872511
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND LT O/B FLAP INBOARD FORWARD HINGE BRACKET BROKEN.  REPLACED WITH NEW BRACKET IAW SRM VOL 2 51-31-01 REV 40.
